# SDR CALA2025120111607

- Difficulty date: November 12, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A812638
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SHIELD BS 490 S-25RH WITH POSSIBLE CORROSION.  REPLACED FWD CARGO COMPARTMENT FLOOR SHIELD STA. 490 S-25RH IAW B737-900 ER SRM 51-40-02-0G-0, 51-10-02, 51-40-05-0G-0. DWG,143A0080 REV. P.
